What could cause a two to three hour delayed onset of effects from Adderall or Restoril
Patient : What could cause a 2 to 3 hour delayed onset of effects from Adderall or Restoril? or any medication?
I've been on the same medications and the same dosages for over a 2 years
Cymbalta 60 mg at 7am
Adderall XR 20 mg at 7am
Adderall IR 10mg at 3pm
temazapam 30mg at 10pm
On Saturday's I sometimes take the Adderall later in the day, and skip the Restoril because I like to be awake later on the weekends I don't have work, but on the weekdays i stick to the above schedule.
My issue if that what seems like all of a sudden, about 2 weeks ago, I've noticed delayed reactions to my medications. For example, I normally start feeling the effect of the Adderall 30 to 60 minutes within taking it, but for the last 2 weeks it doesn't seem to kick in for almost 3 hours. As for the temazapam, I usually take it around 10pm, start getting sleepy around 11, and am totally passed out by 11:30. Nevertheless, the past 2 weeks i don't start feeling tired until around 12, and cant seem to get to sleep until the earliest 1pm.
Now i know both of these medications can loose their effectiveness over time but that does not seem to be the issue. The issue I am getting delayed reactions to them, and this did not seem to be something that slowly developed over time. And now because of all this my sleep pattern is a mess and i'm tired all the time when i'm not supposed to be, and wide awake why i should be tired.
adderall xr kicks in late equals i feel tired in the morning
adderall ir kicks in late equals i feel tired in the afternoon and wide awake at night
restoril kicks in late equals i cant fall asleep or get up in time in the morning
could this be a metabolism issue? i haven't changed my exercise routine or diet, and i cant think of an other thing that would change my metabolism this drastically in such a short period of time
could this be related to another or new medical issue?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.